Limit theorems for splitting trees with structured immigration and applications to biogeography

Abstract : We consider a branching process with Poissonian immigration where individuals have inheritable types. At rate $\theta$, new individuals singly enter the total population and start a new population which evolves like a supercritical, homogeneous, binary Crump-Mode-Jagers process: individuals have i.i.d. lifetimes durations (non necessarily exponential) during which they give birth independently at constant rate $b$. First, using spine decomposition, we relax previously known assumptions required for a.s. convergence of total population size. Then, we consider three models of structured populations: either all immigrants have a different type, or types are drawn in a discrete spectrum or in a continuous spectrum. In each model, the vector $(P_1,P_2,\dots)$ of relative abundances of surviving families converges a.s. In the first model, the limit is the GEM distribution with parameter $\theta/b$.
Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 2011, 43 (1), pp.276-300
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507443
Contributeur : Mathieu Richard <>
Soumis le : vendredi 30 juillet 2010 - 13:27:38
Dernière modification le : mercredi 12 octobre 2016 - 01:02:15
Document(s) archivé(s) le : jeudi 4 novembre 2010 - 10:48:34

Fichier

SplittingTreesImmigration.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00507443, version 1

Collections

INSMI | PMA | UPMC | USPC

Citation

Mathieu Richard. Limit theorems for splitting trees with structured immigration and applications to biogeography. Advances in Applied Probability, Applied Probability Trust, 2011, 43 (1), pp.276-300. <hal-00507443>

Partager

Métriques

Consultations de
la notice

186

Téléchargements du document

67